# SDR USAA2013060300031

- Difficulty date: May 30, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL NR 231QF BETWEEN FR28 TO FR32 & BETWEEN Y254 TO Y254.  REPLACED FLOOR PANEL 231QF IAW SRM 53-02-00, FIG. 209.
